MAUDE Adverse Event Report: B. BRAUN MEDICAL INC. APEX; COMPOUNDER

B. BRAUN MEDICAL INC. APEX; COMPOUNDER
Model Number 601238
Medical Device Problem Codes Labelling, Instructions for Use or Training Problem (1318); Data Problem (3196)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/23/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This report has been identified as b.Braun medical inc.Internal report number (b)(4).The investigation is ongoing at this time.A follow up will be submitted when the investigation results become available.
 
Event or Problem Description
As per reported by the user facility: the infusion rate on the label is not updating appropriately after updating the patient's weight.When the provider updates the patient's weight but does not change the ml/kg infusion volume, the total infusion volume (ml) appropriately changes, however the ml/hr infusion rate does not update.There was no patient involvement.
 
Additional Manufacturer Narrative
This report has been identified as b.Braun medical inc.Internal report number (b)(4).This is an anomaly in the software where the patient weight changes on /kg orders do not automatically force a re-calculation of the infusion rate.This can lead to an incorrect infusion rate being printed on the final container label.This software anomaly will be addressed in apex project 20200211.The workaround is, after changing the rate, any orders that are not yet authorized should have their rate deleted and then submit changes to re-calculate the rate.It will then re-calculate the rate correctly.If additional pertinent information becomes available a follow-up report will be filed.

Brand Name
APEX
Common Device Name
COMPOUNDER
Manufacturer (Section D)
B. BRAUN MEDICAL INC.
1601 wallace drive, suite 150
carrollton TX 75006 6690
MDR Report Key11404067
Report Number1641965-2021-00005
Device Sequence Number4274978
Product Code NEP
UDI-Device Identifier04046955589531
UDI-Public04046955589531
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/26/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number601238
Device Catalogue Number601238
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 02/23/2021
Supplement Date Received by Manufacturer02/23/2021
Initial Report FDA Received Date03/03/2021
Supplement Report FDA Received Date04/26/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1